# SDR MY5A20110218001

- Difficulty date: February 15, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N600WY
- Make and model: Pilats PC1245
- Aircraft serial: 526
- Aircraft time: 3,731 hours, 4,626 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,673 hours, 4,562 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A67B
- Part serial: PCEPR0395
- Condition: Overtorqued
- Location: Zone 100
- Part time: 3,673 hours, 4,562 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CLIMBED TO 200 FT AGL, BROUGHT GEAR UP.  BEFORE GEAR UP, LIGHTS OUT 400 FT, HEARD A NOTICEABLE INCREASE IN NOISE FROM ENG AREA & NOTICED  A SURGE &  A MASTER CAUTION LIGHT, EIS CAUTION LIGHT & TOP ROW OF EIS FLASHING.  RETURNED TO AIRPORT.  MAXIMUM TORQUE OBSERVED WAS AROUND 50.8 TO 51 PERCENT, ITT MAXIMUM TEMP OBSERVED WAS AROUND 870, NG AND FUEL FLOW WERE NOT OBSERVED.  OIL TEMP AND PRESSURE WERE NORMAL AND THE COPILOT HAD CHECKED THE EIS AT 80 KTS AND WAS OBSERVED TO BE NORMAL.
